CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
ASYMPTOTIC ANALYSIS OF NONLINEAR ROBIN-TYPE BOUNDARY VALUE PROBLEMS WITH SMALL PERIODIC STRUCTURE 期刊论文
MULTISCALE MODELING & SIMULATION, 2021, 卷号: 19, 期号: 2, 页码: 830-845
Authors:  Ye, Changqing;  Cui, Junzhi;  Dong, Hao
Favorite  |  View/Download:5/0  |  Submit date:2021/10/26
elliptic hemivariational inequality  homogenization  finite element method  error estimates  contact problems  Robin problems  
Convergence rate of multiscale finite element method for various boundary problems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2020, 卷号: 374, 页码: 8
Authors:  Ye, Changqing;  Dong, Hao;  Cui, Junzhi
Favorite  |  View/Download:28/0  |  Submit date:2020/05/24
Multiscale finite element method  Boundary problems  Hemivariational inequality  Homogenization theory  Numerical convergence rate